# SDR CA130702004

- Difficulty date: June 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,655 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70253651901
- Condition: Failed
- Location: Central Computer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) EMERGENCY DECLARED WITH ATC ACCOUNT OF BRIEF FIRE INDICATION.  NO SMOKE VISIBLE IN ACFT BUT CABIN TEMPERATURE INCREASING.  GENERIC O/O NR 3 REPLACED IAW AMM 31-41-06. CARGO HI-RATE BOTTLE REPLACED IAW AMM 26-23-01.  CARRIED OUT WIRING CHECK IAW WDM 26-23-50.  FOUND HIGH RESISTANCE ON GROUND STUD GS0287, 336 OHMS.  UPON INSPECTION FOUND GROUND STUD VERY LOOSE. TIGHTENED AND SECURED, RESISTANCE CHECK CONFIRMED GROUND GOOD. OPS TESTED IAW 26-23-01.  CHECK SERV.
